A 34-year-old female asked:
i have been treated for gastritis a week and a half ago after suffering with bad burning in stomach which leads to vomiting. i have cold sweats and shortness of breath. that medicine is finished now but i'm experiencing the same thing all over today.
1 doctor answer • 2 doctors weighed in
Specializes in Internal Medicine and Pediatrics
Not enough info: What was the medication and did the symptoms resolved or get better.You should call up your doctor and explain to him what is going on
216 viewsReviewed >2 years ago
A 44-year-old member asked:
I had a colostomy reversal. I have never gotten back to the same type of bowel movements--it has been fairly mushy since. Is this normal?
2 doctor answers • 8 doctors weighed in
A Verified Doctoranswered
Yes, in most cases.: Usually patients with a colostomy have had part of their colon removed. The colon is responsible for reabsorbing water from the stool. If you have less colon, then you will reabsorb less water and your stool will be softer and less formed in character. If you are not having any other symptoms besides the mushy stools, don't be alarmed. See your doctor if you have other symptoms though.
6.1k viewsReviewed >2 years ago
A 21-year-old male asked:
I get a stabing pain in my anus from time to time, and when I poop a terd stays in there ocasionally and I wipe for about 13 minutes, and somtimes my belly button fells wierd, also notice random stabbing pains when I urinate?
2 doctor answers • 3 doctors weighed in
Colon and Rectal Surgery 42 years experience
Too many : Nonspecific issues to give you an answer, so i would suggest you discuss each of these with your primary care doctor. They do not seem to be related to each other.
5.7k viewsReviewed >2 years ago
New York, NY
A 18-year-old female asked:
I'm on vacation in orlando and I seem to have prickly heat rash all over my body. It's very itchy and irritating. I bought gold bond powder but it doesn't seem to be working. What else can I do?
1 doctor answer • 1 doctor weighed in
General Practice 20 years experience
Try over-the-counter: Hydrocortisone cream, but if that doesn't work either, give in and see a doc for diagnosis of what kind of rash: do you need a stronger steroid rash or an anti-fungal? A doc'll have to check out the rash to see.
5.7k viewsAnswered >2 years ago
A 44-year-old female asked:
Newly diagnosed with ulcerative colitis. Is it normal to have stomach and back pain all day every day ?
2 doctor answers • 2 doctors weighed in
General Surgery 56 years experience
Unusual : See your doctor need examination for uc complications. Having : stomach and backpain all day every day' is unusual, may not be due to your uc. Your stomach problem may be due to your new medication, and in addition you may have back problem.
5.7k viewsAnswered >2 years ago
A 38-year-old member asked:
Took cipro (ciprofloxacin) for my bladder infection now I have belly pain?
1 doctor answer • 4 doctors weighed in
Internal Medicine and Pediatrics 23 years experience
5.6k viewsReviewed >2 years ago
Last updated Feb 27, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.